Volume 19, Issue 1
Finite Element Approximation of a Nonlinear Steady-State Heat Conduction Problem

Michal Krizek

DOI:

J. Comp. Math., 19 (2001), pp. 27-34

Published online: 2001-02

Preview Full PDF 364 1327
Export citation
  • Abstract

We examine a nonlinear partial differential equation of elliptic type with the homogeneous Dirichlet boundary conditions. We prove comparison and maximum principles. For associated finite element approximations we introduce a discrete analogue of the maximum principle for linear elements, which is based on nonobtuse tetrahedral partitions.

  • Keywords

Boundary value elliptic problems Comparison principle Maximum principle Finite element

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-27, author = {}, title = {Finite Element Approximation of a Nonlinear Steady-State Heat Conduction Problem}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {1}, pages = {27--34}, abstract = { We examine a nonlinear partial differential equation of elliptic type with the homogeneous Dirichlet boundary conditions. We prove comparison and maximum principles. For associated finite element approximations we introduce a discrete analogue of the maximum principle for linear elements, which is based on nonobtuse tetrahedral partitions. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8954.html} }
TY - JOUR T1 - Finite Element Approximation of a Nonlinear Steady-State Heat Conduction Problem JO - Journal of Computational Mathematics VL - 1 SP - 27 EP - 34 PY - 2001 DA - 2001/02 SN - 19 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/8954.html KW - Boundary value elliptic problems KW - Comparison principle KW - Maximum principle KW - Finite element AB - We examine a nonlinear partial differential equation of elliptic type with the homogeneous Dirichlet boundary conditions. We prove comparison and maximum principles. For associated finite element approximations we introduce a discrete analogue of the maximum principle for linear elements, which is based on nonobtuse tetrahedral partitions.
Michal Krizek. (1970). Finite Element Approximation of a Nonlinear Steady-State Heat Conduction Problem. Journal of Computational Mathematics. 19 (1). 27-34. doi:
Copy to clipboard
The citation has been copied to your clipboard